Perturbation theory for the asymptotic decay rates in the queues with markovian arrival process and/or markovian service process

Attahiru Sule Alfa, Xue Jungong, Ye Qiang

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

Three kinds of queues with Markovian arrival process and/or Markovian service process, are considered in this paper. In great generality, their basic steady-state distributions have asymptotically exponential tails. We investigate the sensitivity of these asymptotic decay rates to the small entrywise perturbations in the parameter matrices of the Markovian arrival process.

Original languageEnglish
Pages (from-to)287-301
Number of pages15
JournalQueueing Systems
Volume36
Issue number4
StatePublished - Dec 2000

Bibliographical note

Funding Information:
The authors thank the anonymous referee for carefully reading the manuscript and making useful suggestions which improved the presentation of this paper. The research of A.S. Alfa was supported by grant No. OGP0006854 from Natural Sciences and Engineering Research Council of Canada. The research of J. Xue was supported by a grant from Natural Sciences Foundation of China. The research of Q. Ye was supported by a grant from University of Manitoba Research Development Fund and grant No. OGP0137369 from Natural Sciences and Engineering Research Council of Canada.

Keywords

  • Decay rates
  • GI/MSP/1 queue
  • MAP/G/1 queue
  • MAP/MSP/1 queue
  • Perturbation analysis
  • Tail probabilities

ASJC Scopus subject areas

  • Statistics and Probability
  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'Perturbation theory for the asymptotic decay rates in the queues with markovian arrival process and/or markovian service process'. Together they form a unique fingerprint.

Cite this